# SDR AWXA200400171

- Difficulty date: February 10, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 55,807 hours, 39,441 cycles
- Engine: Ge CFM563B1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Shaft
- Part number: 7064004
- Part serial: 11602V
- Condition: Sheared
- Location: Nr 2 Engine
- Part time: 48,200 hours, 31,741 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING FULL THRUST TAKEOFF OAT AT 13 DEG, NR 2 ENG EXCEEDED MAX EGT LIMIT, RED EGT WARNING LIGHT ILLUMINATED & EGT 947 DEG FOR 5 SECONDS.  ON CLIMB NR 2 ENG RAN 105 DEG HOTTER THAN NR 1 AT 877 DEG.  AT CRUISE NR 2 ENG 100 DEG HOTTER THAN NR 1 AT 716 DEG.  MX REQUESTED BOTH PMC'S BE SWITCHED OFF, THROTTLE SPLIT WENT FROM NR 2 THRUST LEVER BEING FORWARD OF NR 1 BY 1.5 INCHES TO A SPLIT OF 2.5 INCHES.  DECLARED EMERGENCY, DIVERTED.  FOUND NR 2 ENG MAIN FLEX SHAFT BROKEN BETWEEN VARIABLE BLEED VALVE GEAR MOTOR & BLEED VALVE STOP MECHANISM.  R&R NR 2 ENG MASTER VBV GEAR MOTOR AND STOP MECHANISM, EGT PARAMETERS GOOD ON ENG RUN OPS CHECK.  VENDORS TEST OF MASTER VARIABLE BLEED VALVE GEAR MOTOR, NO FAULT FOUND.
